# SDR DALA2024102810476

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 77,323 hours, 10,216 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: NW8B2641717501
- Part serial: 28154F1
- Condition: Discharged
- Part time: 77,285 hours, 10,211 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3315 ENG 1 FWD FIRE BOTTLE REQUIRES REPLACEMENT DUE TO ENGINE FAILURE. CORRECTIVE ACTION: ENGINE WAS REPLACED AND FIRE BOTTLES WERE REPLACED. OK FOR SERVICE. (9999624)
